# SDR DL73K011364

- Difficulty date: August 19, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 49,287 hours, 37,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 19DEF INOP. REPLACED LIGHT SOCKET IN SEAT ROW.
